# SDR 2016FA0000237

- Difficulty date: May 13, 2016
- Submitted: May 13, 2016
- Operation: General aviation
- Aircraft: N414FC
- Make and model: Cessna 414A
- Aircraft serial: 414A0039
- Aircraft time: 6,084 hours
- Engine: Cont TSIO520*
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 439894908
- Part serial: 122961
- Condition: Broken
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DIRECT DRIVE AILERON AUTOPILOT ACTUATOR, ARC PA495A-1, WAS BROKEN INSIDE MOTOR HOUSING CAUSING THE AILERON CONTROLS TO HANG UP.
